# SDR VTZA96058

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 3411 · Pitot/Static System
- Part: Current Sensor
- Part number: Q50AB1
- Condition: Failed
- Location: Forward Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6218 - IAD-ELM - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE NR 1 PITOT HEAT FAILING.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE CURRENT SENSOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
